Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taken Provera for bleeding after delivery. Now irregular periods. Help

hi i m sam , i m 25 year old and married .i gave birth to a baby on 27/03 /2011 after that i had continuous flow of blood for 9 month i went to the GP they told me this is because of breastfeed but after 9 month i went again than the gynecologist prescribe me tablets called provera , i did that course for 3 months .after using these tablets i had a regular flow for 2 months but after that i had again an iregular flow of periods, till now i have 7 days periods than it stops on 8th day after 2 days it starts again and remains for 7 days ,i am just feed up . i m not satisfied from my GP plz help me.
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
This is not a normal situation.
I think you should go to consult with a gynecologist to make a complete check up to see whats the problem and this can cause of anemia.
Irregular periods should be and from the use of provera because heavy bleeding has been reported in patients given provera in breastfeeding.
Take care of your self
Answered: Mon, 9 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor